# SDR SWIA2021062358952

- Difficulty date: May 8, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 319 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT CORRODED AT FS 319.70, STGR 20R INTERCOSTAL, AFT SIDE UPPER OF FRAME.    (C-CHECK RO: 6/20/21) / REMOVED AND INSTALLED CLEAT AT FS319.70, STGR 20R INTERCOSTAL REF DRAWING SH670-31950 REV. V AN CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
